Skip to Main content Skip to Navigation
Journal articles

Towards a Proof Theory of Gödel Modal Logics

Résumé : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal-amu.archives-ouvertes.fr/hal-01479552
Contributor : William Domingues Vinhas <>
Submitted on : Tuesday, February 28, 2017 - 8:39:04 PM
Last modification on : Monday, March 30, 2020 - 8:42:13 AM

Identifiers

  • HAL Id : hal-01479552, version 1

Citation

George Metcalfe, Nicola Olivetti. Towards a Proof Theory of Gödel Modal Logics. Logical Methods in Computer Science, Logical Methods in Computer Science Association, 2011, 7 (2), pp.1-17. ⟨hal-01479552⟩

Share

Metrics

Record views

230